# SDR HEEA062809

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062003
- Condition: Leaking
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FROM FORWARD AND AFT SEALS.
